# SDR N6WA20190605302

- Difficulty date: June 3, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N172GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10283
- Aircraft time: 26,719 hours, 17,934 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Worn
- Location: Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOOK AND LOOP ON LEFT EMERG EXIT ESCAPE ROPE COVER WON'T HOLD COVER ON. RESECURED LH EMERGENCY DOOR ESCAPE ROPE COVER WITH REFERANCE TO CRJ 700 AMM 25-26-00.
